# SDR SIMA20130412002

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 27,166 hours, 19,477 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Detached
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3720 THE CREW REPORTED THE FORWARD CABIN FLASHLIGHT CHARGER DID NOT APPEAR TO BE CHARGING (FLASHLIGHT CHARGER ON OTHER CHARGER IN AFT CABIN, SO FLASHLIGHT SEEMED OK).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-ATTACHED POWER PLUG TO FORWARD THE FLASHLIGHT HOLDER IAW STANDARD PRACTICES.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
